By Topic

A sampling theorem for irregularly spaced sample points (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Two closely related series representations for a band-limited signal of finite energy are given. They both generalize the Shannon sampling series to the case of irregularly spaced sample points. One of them is itself a sampling series, and a method is indicated for calculating its terms explicitly in certain cases.

Published in:

Information Theory, IEEE Transactions on  (Volume:22 ,  Issue: 5 )